# SDR EISA20000155

- Difficulty date: October 1, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N316NE
- Make and model: Boeing 727223
- Aircraft serial: 19475
- Aircraft time: 79,619 hours, 55,374 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 10328051
- Part serial: 123264
- Condition: Intermittent
- Location: Aft Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION UNCONTROLLABLE ABOVE 11,000 FT, AIR TURNBACK TO (IND).  REMOVED AND REPLACED RIGHT OUTFLOW VALVE.  SYSTEM OPS CHECK NORMAL PER M/M 21-31.
